How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17766
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

Diagnosed with antral gastritis and have been on Prevacid and

Customer Question

Diagnosed with antral gastritis and have been on Prevacid and Zantac for 3 months. My MD says I have no food restrictions while on these meds. After 2 months, I have developed allergies... Watery eyes, itchy skin,scratchy throat, occasional
hives on abdomen, and occasional tingly swelling of lips. I have never had food or pet allergies ( we have a German shepherd and 2 cats). Can these allergies be related to the drugs? When is it about time to get off the meds?
Submitted: 1 year ago.
Category: Health
Expert:  Dr. Saha replied 1 year ago.
Hello,
Thank you for your question,
I’mCustomerand I’ll try to help you.
Allergy to drug can occur days or weeks after starting medicine.
It may not occur on first exposure but can occur with subsequent course.
When you are taking those medicines for 3 months already, those may not be the issue.
Often the cause of allergy may not be apparent.
Allergy test can be needed if the doctor feels necessary.
You can take antihistamines like benadryl or zyrtec.
You may need prescription grade antihistamine , sometimes steroid too.
I hope this information helps.
If there’s anything else I can do, please let me know.
If you are satisfied, please rate my answer as good or excellent.
Regards.

Related Health Questions